# SDR S2YA00004

- Difficulty date: March 15, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1094 - FNT-MKE - THE CAPTAINS WINDSHIELD CRACKED.  THE CREW DIVERTED TO MKG AD MADE AN UNEVENTFUL LANDING.  MKE MAINTENANCE WAS CONTACTED AND THE AIRCRAFT WAS FERRIED BACK TO MKE.  MAINTENANCE REPLACED THE WINDSHIELD AND RETURNED THE A/C TO SERVICE.  (M)
